# SDR USAA2014112000008

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 65,901 hours, 24,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 SLIDE BAR LOCK CAME OFF.  REINSTALLED BAR LOCK.  DOOR ARMS & DISARMS NORMAL.  UPON FURTHER REVIEW, MX CONTROL REQUESTED FURTHER INSPECTION.  COMPLETED THE INSPECTION & REPLACED THE GIRT BAR FOR THE DOOR R1 ESCAPE SLIDE.
